# SDR HALA2016120600521

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,140 hours, 10,125 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Failed
- Location: Lt Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LP 1 ON STATUS PAGE,  REPLACED THE FIRE LOOP CONTROL CARD M681.  FIRE DETECTION SYSTEM TESTED OK IAW AMM 26-11-00-215-001.
